# SDR CA140618003

- Difficulty date: June 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 12,999 hours
- Engine: Walter M601E11
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: M601E11
- Condition: Failed
- Part time: 2,382 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF FROM OUR BASE OF OPERATION OUR DHC-3T OTTER ON FLOATS HAD FLAMES SHOOT OUT OF BOTH OF THE EXHAUST STACKS AND THEN THE PROPELLER RAPIDLY SLOWED TO A STOP AND THE AIRCRAFT MADE A SAFE EMERGENCY LANDING ON THE LAKE AND WAS TOWED BACK TO THE BASE. THE ENGINE WILL BE REMOVED AND SENT TO THE OVERHAUL FACILITY FOR INVESTIGATION TO DETERMINE FURTHER THE CAUSE OF THE INCIDENT.
